| Model Number |
0120-16-1.2 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as a complete lot number was not provided.The actual complaint product was not returned for evaluation.Photos provided by the customer were reviewed and showed the plug comes off of the strap.There are no activities or tools that could cause this type of flaw in the tube component.Root cause could not be determined.All information reasonably known as of 17 jun 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
Event or Problem Description
Avanos medical inc.Received a single report that referenced four different incidences, which were associated with separate units, involving the same patient.This is the first of four reports.Refer to 9611594-2020-00104 for the second report.Refer to 9611594-2020-00105 for the third report.Refer to 9611594-2020-00106 for the fourth report.It was reported that the port plug portion of the gastric port cover broke off and clogged the tube.The tube was flushed without the realization that the plug portion was inside the tube, and the plug was pushed into the patient's stomach.No patient injury was report.Photos were provided.Additional information has been requested but not yet received.